MathSciNet Relay Station
MathSciNet bibliographic data
MR1664694 (2000b:20050) 20F65 (20E06 20E08 57M05 57M07 57N10)
Dunwoody, M. J.; Sageev, M. E. JSJ-splittings for finitely presented groups over slender groups. Invent. Math. 135 (1999), no. 1, 25–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement